Jump to content

nmorgen

Members
  • Content Count

    241
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nmorgen

  • Rank
    Advanced Member
  • Birthday 02/18/1975

Profile Information

  • Gender
    Female
  • Location
    Gland Switzerland
  • Interests
    I love to read and collect books. I used to love swimming, tennis, horseback riding, walks and gardening. I don't get to do much of those anymore.

Recent Profile Visitors

2,597 profile views
  1. Kind of off topic, but why are SNRIs like wellbutrin and cymbalta prescribed for hyper POTS if they inrease the amount of norepinephrine? Have any of you hyper POTs tried them and what was your experience?
  2. Hey, don't give the folks at the FDA any ideas! They might be trolling the site after all of the emails they've been getting, lol.
  3. It probably is EDS related. The vascular type is way dangerous. Most people with it die very young. So it's a good thing that you have had so many surgeries. It probably means you don't have the vascular type. I have major surgeries also, so I feel pretty certain that I don't have that type either. I haven't been diagnosed, but I'm pretty sure that I have either hypermobility or the hypermobile EDS. My hips and ribs are the worst for me. My hips sublux and I have to pop them back into socket. It can be very painful. One of my ribs also feels like it does the same thing and I can crack my chest
  4. Issie- I read one of your posts about aldosterone and renin. I noticed that you have had a lot of surgeries. You probably don't have vascular EDS. Surgeries for that type of EDS is almost impossible b/c the veins tend to shred.
  5. How interesting. I bet I have read this, just spaced it. Have you read my two threads on "Out of the Box thinking and More on Aldosterone and Renin"? I just recently did alot of research and posted it here. You might find it interesting. Yeah, your question about lowering sodium is discussed in my research articles here. I've read about coconut oil being so good for you. I think I will try that one. I can't take flax - allergic. Thanks for the info. Let me know on my post what you think after you read them. Issie P.S. This could explain why my sodium levels are always too high - eve
  6. Okay, I found the article. Here is the excerpt I was talking about: In normal subjects, about 14% of the plasma volume may leave the blood within 30 minutes of standing. This loss of plasma volume into interstitial tissues is greatly enhanced in patients with OI; occasional patients will lose more than twice this amount of fluid. It is little wonder such patients with supine hypovolemia to begin with develop symptoms in a setting of this excessive dynamic orthostatic hypovolemia. Normal subjects reduce urinary sodium excretion on assumption of upright posture, but patients with OI do so ineffe
  7. Hemocromatosis runs in my family also. Issie - Have you been diagnosed with vascular EDS? This reminded me of an article I read about hyper POTs. It said that we have pooling, not in our veins, but that plasma leaks out into the interstitial tissue around our veins. I didn't bookmark it, and can't remember where I found it, darn brain fog. I think it may have been a Vanderbilt paper. Anyway, I had wondered about this in regards to taking fish oil. I always feel terrible after taking fish oil and I have a lot of bloating. Do you think that thinning the blood could cause more plasma to leak out
  8. I think that my nausea(I also had constipation) was due to a motility issue. My GP prescribed me motilium/domperadone. It has helped and I feel a lot better. No more nausea or constipation. I'm now back to drinking as much Evian as I was before. I'm allergic to fluoride, so I don't drink tap water either or use fluoride toothpaste.
  9. Hi Maxine, Sorry to hear you're having such a bad time. I know the narrow pulse pressure makes me feel completely horrible. I also sometimes get the weird spine buzzing/vibration/tremor feeling from mid spine into my neck. It usually causes me to have horrible migraine headaches. I know they can cause phantom smells. I sometimes smell something similar to paint thinner. I also sometimes get the visual impression that there is smoke in the room. I've never been able to get any explanation or help. If you find out anything please post it, as I have similar problems and would really like to find
  10. Hi, Thanks for all of the advice. I did try another typer of water last night. I went back to my Evian again today, because the other waters have fluoride. I haven't felt that nausea today, so maybe I just had a bug or something. I have been feeling bad the last week. It's not easy to find Gatorade here or any of the the fruit drinks.
  11. For the last few days I have had a real problem drinking enough water. I would say I've only been able to drink about a liter a day, which is not good. I just can't seem to be able to drik the water. I get really nauseated and stay nauseated after drinking even a small amt of water. Has anyone else had this happen? I don't want to get dehydrated, but the water is causing me major problems. FYI I drink Evian bottled water.
  12. Hi, I just wanted to add that I add severe abdominal pain when I was diagnosed with celiac. I hope you feel better.
  13. I take my clonidine strictly at night. The first two months starting it was really bad for me. For the first month I could only sleep four hours after taking it and then I couldn't go back to sleep. I had to take naps during the day. The second month I experienced the vivid dreams. I still get these periodically. At this point I think my body has adjusted to my dose and I don't experience many side effects.
×
×
  • Create New...